# SDR CALA2025042504226

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 77,352 hours, 16,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 EMER LT BATTERY M33401 TEST FAIL   DR R3 EMER LT BATTERY M33401 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
